# SDR P5CA0000094

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING UPPER SURFACE TRAILING EDGE PANEL BETWEEN 4/5 SPOILER VARIOUS AREAS LIGHT DELAMINATION.  REPAIRED PER SRM 51-40-15.
